# SDR FDEA201110244628

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57244286202
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E RIB 18 HAS 2EA CHAFE MARKS FROM SLAT UP STOP ASSY'S DEFECT MEASURES .25 X .18 X .002 AND .18 X .12 X .002.  R & R FIXED L/E NOSE SKIN IAW FSRM 57-41-12, PG 217 L/E.
